Stopped Rivaroxaban for 3 days now starting apixaban today hope all goes ok

Thanks Bob for putting my mind at rest regarding risk of stroke whilst off anticoagulant for 3 days, as you can see I am still here!! Diarrhoea stopped so doctor is now putting me on apixaban on EPs advice, hope it agrees with me. I have read a lot of posts on forum but I can't find anyone being troubled with diarrhoea with the new anticoagulants, is it just me or has anyone else had the same problems?

I have also felt a lot better in the last few days without the anticoagulants so not looking forward to starting the new one but know I must. Thanks for helping everyone.

1 Reply

oldestnewest
  • I know how you feel starting new anticoag. I stopped Apixaban for 2 weeks (GP knew) to see if it was that giving me headaches. I felt so much better without them but knew I would need another to kelp stroke risk. Now on Pradaxa which seems ok but does give me frequent loos bowels. Dont know if it was the Apixaban gave the bad heads but if it does for you, ask for an alternative.

    Best wishes

You may also like...